The Annals of Mathematical Statistics

A Fluctuation Theorem and a Distribution-free Test

Charles H. Kraft and Constance van Eeden

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 3 (1964), 1359-1360.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703296

Digital Object Identifier
doi:10.1214/aoms/1177703296

Mathematical Reviews number (MathSciNet)
MR163337

Zentralblatt MATH identifier
0131.17302

JSTOR
links.jstor.org

Citation

Kraft, Charles H.; van Eeden, Constance. A Fluctuation Theorem and a Distribution-free Test. Ann. Math. Statist. 35 (1964), no. 3, 1359--1360. doi:10.1214/aoms/1177703296. https://projecteuclid.org/euclid.aoms/1177703296


Export citation